A link between vaping and the serious lung issues it can cause may have finally been found. US health officials are claiming a “breakthrough” in the investigation that has led to over 1,000 people being hospitalized with lung injuries as a result of vaping. An article from The Guardian reports that the CDC is claiming that Vitamin E acetate is the possible culprit behind the injuries.
Vitamin E Acetate
Research has shown the presence of the chemical in samples. The ingredient is often used to thin out the THC oil that is present in some illegal vaping products. Dr. Anne Schuchet who is the deputy director of the CDC has pointed to Vitamin E acetate as being “a very strong culprit of concern” but states that more research needs to be done before a conclusion can be drawn.
The illness has brought a lot of attention from the media due to its quick development. Oftentimes symptoms develop rapidly and individuals can be caught off guard as a result. Individuals have reported having symptoms such as chest pain, shortness of breath, and even stomach issues such as nausea and vomiting.
THC Also a Factor?
The CDC is also currently looking into whether the presence of THC in certain vaping products is also a reason behind the illnesses. Currently, 85% of those affected with the vaping illness have used vaping products with THC as reported by the CDC.
Injured by a Vape Product?
If you or someone you know has suffered lung injuries and/or other medical problems due to using a vape product such as a JUUL contact our team at (303) 327-9988 to schedule a free consultation.